Skip to content
My WebMD Sign In, Sign Up
Globus Hystericus and GERD
avatar
ouch2002 posted:
Any help would be greatly appreciated, this is making me totally INSANE!!!! I cant seem to get it under control. Meds, dr's, change in diet.....
Reply
 
avatar
calgal37 responded:
Ouch, what it would seem to indicate is that the lower end of your esophagus continues to be 'irritated' and relaying signals of discomfort to the upper end of the esophagus causing the sensation of globus. This miserable feeling if often seen in those undergoing a pH monitoring test when the capsule is pinned in place in the lower esophagus.

Is your GERD under control?


Spotlight: Member Stories

Hi, my name is Brittany and I'm 21 years old. I was diagnosed with Fibromyalgia earlier in 2012 and have had back/neck alignment problems since I ...More

Helpful Tips

Treat Gerds/ acid reflux naturally
I have this condition and it is getting worse by the day. After searching on the internet for natural alternatives to medicines, i found ... More
Was this Helpful?
11 of 20 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.